# SDR DL757950191

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5007436C
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL QUANTITY STEADILY DECREASED.  INSPECTION OF NR 2 OIL SYSTEM FOUND THE ENGINE SCAVANGE OIL PUMP WITH A CRACKED PUMP CASE.  REPLACED OIL PUMP, OPERATION NORMAL.
